# SDR SIMA20120710005

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 27,573 hours, 24,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE OVERHEAD AISLE EMERGENCY EXIT LIGHT OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OVERHEAD AISLE EMERGENCY LIGHT IAW AMM 33-50-08.  OPS CHECKED GOOD IAW AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
